For a mapping f ∈ C r(I, I), r ≥ 0, we consider the problem of the existence of a mapping close to it that has periodic trajectories of given periods in common with f.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
M. Polezzi and C. Aniz, “A Sharkovskii-type theorem for pairs of mappings,” Far East J. Dynam. Syst., 7, No. 1, 65–75 (2005).
A. N. Sharkovskii, S. F. Kolyada, A. G. Sivak, and V. V. Fedorenko, Dynamics of One-Dimensional Mappings [in Russian], Naukova Dumka, Kiev (1989).
A. N. Sharkovskii, “On cycles and structure of a continuous mapping,” Ukr. Mat. Zh., 17, No. 3, 40–41 (1965).
Translated from Ukrains'kyi Matematychnyi Zhurnal, Vol. 60, No. 7, pp. 937–948, July, 2008.
About this article
Cite this article
Matviichuk, M.Y. Common periodic trajectories of two mappings. Ukr Math J 60, 1099–1113 (2008). https://doi.org/10.1007/s11253-008-0119-3
- Natural Number
- Stationary Point
- Periodic Point
- Common Point
- Periodic Trajectory